# SDR CALA9601798

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87070
- Make and model: Doug DC-10-30
- Aircraft serial: 48292
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 602
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-1 CRACK WAS FOUND IN THE RT WING LOWER LEADING EDGE SKIN AT XOS 602.  A DOUBLER REPAIR WAS INSTALLED IAW ECRA 5730-01421, REV A.
